# SDR WRLA2009195

- Difficulty date: July 21, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N277WA
- Make and model: Doug MD-11
- Aircraft serial: 48743
- Engine: Pwa PW4460
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, NR 1 ENGINE FAILED CAUSING DAMAGE TO THE LEFT INBOARD AILERON AND LEFT OUTBOARD HORIZONTAL STABILIZER LEADING EDGE.  REPLACED NR 1 ENGINE, LEFT INBOARD AILERON, AND LEFT OUTBOARD SECTION OF THE HORIZONTAL STABILIZER LEADING EDGE.
